I am sick of being sick, i hv taken xanax before cause of my anxiety. I just wondering how long it's side effects will gone? I am really sick of it, Headache, Dizziness, Extreme Fatigue, Dry Mouth,Lost of concentration, Insomnia, And a lot more, Please Help!!
I hv taken Xanax for 2 months, but I hv stop taking it about 2 months,I hv taken Xanax once last month because of anxiety and it seems geting more worse. I think is the withdrawal side effects, I found a whole list of Xanax's withdrawal side effects on the net, and my symptomps matched many of it. I hv these symptoms since I stop taking Xanax.
did you experience anything like what your describing during the period of time that you didnt take them?
If you didnt then Id just say it was a side effect, if you did Id say it was a withdraw.
you should talk to your DR. for more professional advice.
The person stopped cold turkey. That was your problem. You can't just stop taken xanax. You have to come off it slowly. No wonder your anxiety is worse. May need an even higher dose to get things back to normal again.
Xanax withdrawal period all depends on the person, how much and how long it was taken.
Some people can take it for months, and just quit "not a good choice" but feel no withdraw from it.
others take it for a week, and have withdraws, Ive met a guy who experienced withdraw after only 3 days, but he couldve had a addictive personality.
Like MrGreen said, Benzodiazapines should never be quit "cold turkey" and Im sorry to say, but Xanax is considered the worse of Benzos because of the short half life" the amount of time the medicine stays in the system"
there are different ways of quitting.
There is a switch method, where you tell your DR about everything and how your body might have gained dependence, and he should switch you over to a longer lasting benzodiazapine, something like Klonopin, or Valium.
That will cut back on withdrawal, and after your body has gone through the "Xanax" withdraw, you can begin to withdraw yourself from the Klonopin, or valium.
That is something that you will have to talk to your DR about, because I do not know the severity of your dependence, and how much you have taken.
There is also taper methods with just plain old Xanax, but I have heard, and read that its worse.
Im a strong advocate for Klonopin, Thats what I take, pretty low dose, and works great. With allot less side effects, tolerance issues then Xanax, and is considered one of the "best" benzos to be on, if you have to choose one to have to be on, Id choose Klonopin, its the lesser of the devils.
Recovery under the proper tapering, and Hopefully you have a understanding DR. should be quite simple, and "faster" then those who had to take it for years.
and if you feel that the Klonopin really helps, then good news It has been approved for long term use unlike Xanax, also has allot less side effects.
Keep us posted
There is controversy on the permanent effects that benzodiazapines cause to our bodies.
There are some people that are more effected then others by these type of medicines.
so its pretty much a tossup.
I do believe myself though that they do cause a degree of Cognitive damage, that probably takes awhile for our bodies to totally heal.
yes,its very individual if you get bad rebound anxiety or not.i have a very nervous disposition from p.t.s.d and im very emotionally/physically sensitive to drugs even caffeine. i find xanax great a first when i take it-occasionally-but the next 2 days after i feel more anxious,neurotic,depressed.Is not a good drug if you are a very
oversensitive type person ive found.
In studies xanax has shown to lose it effectiveness/power after 4 months of daily use-the magic wears off unfortunately.It loses its effectiveness which causes panic/anxiety in itself.doctors over prescribe long treatments which is wrong.
Good luck and be cautious of these innocuous looking little white tablets.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.